# SDR 3EJA202508200001

- Difficulty date: August 18, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N774JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0388
- Aircraft time: 8,575 hours, 5,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 800
- Part time: 8,575 hours, 5,574 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 360 THE DOOR SEAL LIGHT ILLUMINATED.  RAN AA1, PUT ON MASKS SINCE WE WERE ABOVE FL240 AND REQUESTED DESCENT TO FL300. AS WE WERE DESCENDING WE GOT A RAPID DECOMPRESSION AND ASKED TO DESCEND BELOW 12000 FT. ADJUSTED PAX DOOR GATE PINS
